# SDR HNAA2014072500215

- Difficulty date: July 25, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 64,162 hours, 72,321 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 6405451
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IS INOPERATIVE AT ROW 6.  R & R 1 PIN IN CONNECTOR IAW MM 20-45-09.  OPS CHECKED GOOD.
